# SDR CA021007014

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 7,055 hours
- Engine: Lyc IO360C1E6
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 7847502
- Condition: Damaged
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)    PILOT ON A RETURN FLIGHT HOME EXPERIENCED A SLOWER THAN NORMAL LANDING GEAR RETRACTION. A VISUAL INSPECTION WAS CARRIED OUT. INSPECTION OF THE LEFT MAIN GEAR AREA REVEALED TWO RIB ASSEMBLIES DAMAGED. THEY WERE LOCATED ADJACENT TO EACH SIDE OF THE GEAR LEG, AT STATION 49.25 AND 69.24. THE AIRCRAFT WAS REMOVED FROM SERVICE. DURING THE GEAR REMOVAL, THE SUPPORT FITTING (AFT) WAS FOUND CRACKED AT THE LOWER OUTBOARD BOLT HOLE. PART NUMBER FOR THE RIB ASSEMBLIES WERE 78475-04 AND 78500-02. SUPPORT FITTING NUMBER WAS 67042-012. AIRCRAFT AIRFRAME HOURS WERE 7138.6. THE AIRCRAFT WAS TWO HOURS AWAY FROM A SCHEDULED 50 HOUR INSPECTION. THE RIB ASSEMBLIES AND SUPPORT FITTING REPLACEMENT WAS CARRIED OUT, AND LANDIN
